Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 125856, 15 pages
http://dx.doi.org/10.1155/2013/125856
Research Article

Time Intervals for Maintenance of Offshore Structures Based on Multiobjective Optimization

Instituto de Ingeniería, Universidad Nacional Autónoma de México, 04510 Coyoacán, DF, Mexico

Received 22 March 2013; Revised 28 June 2013; Accepted 5 July 2013

Academic Editor: Dan Simon

Copyright © 2013 Dante Tolentino and Sonia E. Ruiz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dante Tolentino and Sonia E. Ruiz, “Time Intervals for Maintenance of Offshore Structures Based on Multiobjective Optimization,” Mathematical Problems in Engineering, vol. 2013, Article ID 125856, 15 pages, 2013. https://doi.org/10.1155/2013/125856.